# SDR DALA2022081705586

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 81,660 hours, 10,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 FAP DOOR PAGE WARNING: DOOR 3RH PRESSURE CHK. CORRECTIVE ACTION: PAX/CREW EMERG DOOR LOC#3RH ACTUATOR CYLINDER PRESSURE CHK AND ADJUSTMENT PFMD IAW A330 AMM 52-10. (8020391)
